# SDR UALA2010092803585

- Difficulty date: September 27, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 76,718 hours, 12,403 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W106404322
- Condition: Miswired
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH AT THE AFT F/A PANEL DOES NOT WORK WHEN EMERGENCY SWITCH IN THE FLIGHT DECK IS IN THE ARM MODE. REMOVED CONN D1650 AT AFT F/A PANEL, (WITH FL DK SW IN ARM) FOUND PINS 24 AND 25 HAVE NO CONTINUITY WHEN EMER LIGHT SW ACTIVATED. FOUND "EMERGENCY LIGHTS.  OFF-WING ESCAPE LT" CB ON P11-6 TRIPS WHENEVER AFT F/A EMERGENCY LIGHT SWITCH ON WITH FLT DECK EMERGENCY LIGHT SWITCH TO ARM POS. REPLACED "AFT ATTEND. EMERGENCY LIGHT SWITCH" AT P22 -- STILL NO HELP. FOUND SHORT BETWEEN PIN 12 CONN, D5086J AND PIN 30 CONNECTOR D5154J AT P25 IAW WDM.  POSSIBLE MISWIRING AT TB162. :COA 661101 WRITTEN 13DEC07 & ACP BY GSO.  FOUND WIRE W1064-043-22 CONNECTED TO YA12 ON TB162 INSTEAD OF Z10 ON TB162, RECONNECTED IAW WDM, OPS CK OK.
